# SDR 2018FA0000509

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N830KS
- Make and model: Cessna 172S
- Aircraft serial: 172S11106
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Stuck
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST VALVE IN NR 4 CYLINDER STUCK IN FLIGHT CAUSING THE EXHAUST PUSH ROD TO BEND AND BREAK.  THE PUSH ROD TUBE ALSO BROKE ALLOWING ENG OIL TO ESCAPE.  THERE WAS A DRASTIC LOSS OF ENG OIL AND ENG OIL PRESSURE.
